Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Strong Carleman operators are of Hilbert-Schmidt type


Author: Joachim Weidmann
Journal: Bull. Amer. Math. Soc. 74 (1968), 735-737
DOI: https://doi.org/10.1090/S0002-9904-1968-12019-1
MathSciNet review: 0227821
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. T. Carleman, Sur les équations intégrales singulières à noyau réel et symétrique, Lundequistska Bokhandeln, Uppsala, 1923.
  • 2. Tosio Kato, Perturbation theory for linear operators, Die Grundlehren der mathematischen Wissenschaften, Band 132, Springer-Verlag New York, Inc., New York, 1966. MR 0203473
  • 3. J. von Neumann, Charakterisierung des Spektrums eines Integraloperators, Hermann, Paris, 1935.
  • 4. M. Schreiber, Semi-Carleman operators, Acta Sci. Math. (Szeged) 24 (1963), 82–87. MR 0152889
  • 5. Marshall Harvey Stone, Linear transformations in Hilbert space, American Mathematical Society Colloquium Publications, vol. 15, American Mathematical Society, Providence, RI, 1990. Reprint of the 1932 original. MR 1451877
  • 6. György I. Targonski, Seminar on functional operators and equations, Forschungsinstitut für Mathematik, ETH, Zürich, October 1965/July 1966. Lecture Notes in Mathematics, No. 33, Springer-Verlag, Berlin-New York, 1967. MR 0217655


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12019-1